# SDR HNAA2020072000213

- Difficulty date: June 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  THE LT OMEGA BEAM SUPPORT COLUMN AT FRAME 25 WAS CRACKED.  REMOVED AND REPLACED THE LT OMEGA BEAM SUPPORT COLUMN AT FRAME 25 IAW SRM 51-40-02.
